# SDR SWAA2021081895093

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 312-328 RBL 30 WL 208 ; / [01] REMOVED CRACKED FLOOR SUPPORT BS 312-328 RBL 30 WL 208 PER SRM 51-40-02-0G-0. MATERIAL THICKNESS IS 0.040.; [02] LOCATED AND DRILLED NEW FLOOR SUPPORT PER SRM 51-40-05-0G-0 AND DWG 141A5410. OK TO INSTALL.; [03] INSPECTED LOCATED AND DRILLED NEW FLOOR SUPPORT PER SRM 51-40-05-0G-0 AND DWG 141A5410. OK TO INSTALL.; [04] INSTALLED NEW FLOOR SUPPORT PER SRM 51-40-02-0G-0 AND DWG 141A5400.; [05] RII INSPECTED INSTALLED NEW FLOOR SUPPORT PER SRM 51-40-02-0G-0 AND DWG 141A5400.; [06] INSPECTION COMPLETE
